# SDR VNAA2014110300002

- Difficulty date: November 3, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 25,847 hours, 25,846 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS INOPERATIVE FROM EXIT ROW BACK.  MAINTENANCE TROUBLESHOT, R & R THE LIGHT CONNECTOR AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
